The birthday inequality

Krassimir T. Atanassov
Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132
Volume 11, 2005, Number 2, Pages 23—24
Download full paper: PDF, 528 Kb

Details

Authors and affiliations

Krassimir T. Atanassov
CLBME – Bulgarian Academy of Sciences
P.O.Box 12, Sofia-1113, Bulgaria

Related papers

Cite this paper

APA

Atanassov, K. T. (2005). The birthday inequality. Notes on Number Theory and Discrete Mathematics, 11(2), 23-24.

Chicago

Atanassov, Krassimir T. “The Birthday Inequality.” Notes on Number Theory and Discrete Mathematics 11, no. 2 (2005): 23-24.

MLA

Atanassov, Krassimir T. “The Birthday Inequality.” Notes on Number Theory and Discrete Mathematics 11.2 (2005): 23-24. Print.

Comments are closed.